Search Results

There are 9579 results for: content related to: A node-pair finite element/volume mesh adaptation technique for compressible flows based on a hierarchical approach

  1. Numerical multiscale methods

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 4, 10 October 2012, Pages: 403–419, A.L.G.A. Coutinho, L.P. Franca and F. Valentin

    Version of Record online : 22 NOV 2011, DOI: 10.1002/fld.2727

  2. An efficient and stable finite element solver of higher order in space and time for nonstationary incompressible flow

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 11, 20 December 2013, Pages: 927–952, S. Hussain, F. Schieweck and S. Turek

    Version of Record online : 24 JUL 2013, DOI: 10.1002/fld.3831

  3. An optimizing implicit difference scheme based on proper orthogonal decomposition for the two-dimensional unsaturated soil water flow equation

    International Journal for Numerical Methods in Fluids

    Volume 68, Issue 10, 10 April 2012, Pages: 1324–1340, Zhenhua Di, Zhendong Luo, Zhenghui Xie, Aiwen Wang and I.M. Navon

    Version of Record online : 22 JUN 2011, DOI: 10.1002/fld.2610

  4. Numerical methods for a fluid mixture model

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 1, 10 January 2013, Pages: 1–12, Quanxiang Wang, Suli Lin and Zhiyue Zhang

    Version of Record online : 9 JAN 2012, DOI: 10.1002/fld.3639

  5. The applications of Saddle point theorem to Dirichlet boundary value problem of differential system

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2562–2569, Weigao Ge and Yu Tian

    Version of Record online : 11 MAR 2014, DOI: 10.1002/mma.2997

  6. Fault detection for discrete-time switched singular time-delay systems: an average dwell time approach

    International Journal of Adaptive Control and Signal Processing

    Volume 27, Issue 7, July 2013, Pages: 582–609, Jinxing Lin, Shumin Fei, Zhifeng Gao and Jie Ding

    Version of Record online : 22 AUG 2012, DOI: 10.1002/acs.2329

  7. On the asymptotic behavior of a linear viscoelastic fluid

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 769–775, Mauro Fabrizio, Barbara Lazzari and Roberta Nibbi

    Version of Record online : 10 APR 2012, DOI: 10.1002/mma.1602

  8. Cross-layer optimisation for uplink transmission in OFDMA cellular networks with fixed relays

    European Transactions on Telecommunications

    Volume 22, Issue 6, October 2011, Pages: 296–314, Lei You, Ping Wu, Mei Song, Junde Song and Yong Zhang

    Version of Record online : 15 JUN 2011, DOI: 10.1002/ett.1480

  9. A dual mortar approach for mesh tying within a variational multiscale method for incompressible flow

    International Journal for Numerical Methods in Fluids

    Volume 76, Issue 1, 10 September 2014, Pages: 1–27, A. Ehrl, A. Popp, V. Gravemeier and W.A. Wall

    Version of Record online : 20 MAY 2014, DOI: 10.1002/fld.3920

  10. On the well-posedness of a mathematical model describing water-mud interaction

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1388–1398, Joachim Escher and Anca-Voichita Matioc

    Version of Record online : 14 SEP 2012, DOI: 10.1002/mma.2692

  11. Design and analysis of a Schwarz coupling method for a dimensionally heterogeneous problem

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 6, 30 June 2014, Pages: 446–465, M. Tayachi, A. Rousseau, E. Blayo, N. Goutal and V. Martin

    Version of Record online : 19 MAR 2014, DOI: 10.1002/fld.3902

  12. A 2D reconstruction for the transverse coupling of shallow water models

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 11, 20 August 2014, Pages: 775–799, Nicole Goutal, Martin Parisot and Fabrice Zaoui

    Version of Record online : 5 MAY 2014, DOI: 10.1002/fld.3913

  13. An accurate anisotropic adaptation method for solving the level set advection equation

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 7, 10 November 2012, Pages: 899–922, C. Bui, C. Dapogny and P. Frey

    Version of Record online : 24 NOV 2011, DOI: 10.1002/fld.2730

  14. Higher-order generalized invexity in variational problems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1334–1341, S.K. Padhan and C. Nahak

    Version of Record online : 12 SEP 2012, DOI: 10.1002/mma.2685

  15. On the accuracy of a nonlinear finite volume method for the solution of diffusion problems using different interpolations strategies

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 4, 10 February 2014, Pages: 270–291, L.E.S. Queiroz, M.R.A. Souza, F.R.L. Contreras, P.R.M. Lyra and D.K.E. de Carvalho

    Version of Record online : 14 NOV 2013, DOI: 10.1002/fld.3850

  16. Partial feedback schemes for MIMO–OFDMA systems using random beamforming: analysis and optimization

    Wireless Communications and Mobile Computing

    Volume 14, Issue 6, 25 April 2014, Pages: 596–612, Mingyu Kang, Young Jin Sang, Kyung Jun Kim and Kwang Soon Kim

    Version of Record online : 5 MAR 2012, DOI: 10.1002/wcm.2212

  17. Shape optimization for viscous flows by reduced basis methods and free-form deformation

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 5, 20 October 2012, Pages: 646–670, Andrea Manzoni, Alfio Quarteroni and Gianluigi Rozza

    Version of Record online : 14 NOV 2011, DOI: 10.1002/fld.2712

  18. Delay-dependent robust H ∞  control for uncertain singular time-delay system with Markovian jumping parameters

    Optimal Control Applications and Methods

    Volume 34, Issue 3, May/June 2013, Pages: 296–307, Hongqian Lu, Wuneng Zhou, Chunmei Duan and Xingguang Qi

    Version of Record online : 24 APR 2012, DOI: 10.1002/oca.2021

  19. A dimension split method for the incompressible Navier–Stokes equations in three dimensions

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 5, 20 October 2013, Pages: 409–435, H. Chen, K. Li and S. Wang

    Version of Record online : 15 MAY 2013, DOI: 10.1002/fld.3803

  20. A projection method for the spectral solution of non-homogeneous and incompressible Navier–Stokes equations

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 8, 20 March 2013, Pages: 1029–1054, Bastien Di Pierro and Malek Abid

    Version of Record online : 22 JUN 2012, DOI: 10.1002/fld.3700